# SDR FDEA201102110536

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR INSTALLED IAW INCORRECT SRM.  REPAIR REQUIRES REPLACEMENT.  RT FUSELAGE EXTERNAL SKIN STA 520 BETWEEN S-24R TOS-25R.  R & R REPAIR IAW SRM 53-00-01, REPAIR 15 B757-SF.  OUTER ROW OF FASTNERS MUST BE INSPECTED EVERY 25,000 FC, CATEGORY "B" MAJOR REPAIR.
